Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why I am having irregular heartbeat and numbness in my chest ?

I m 18, white female, and I ve been smoking cigarettes for about 8 months now. I decided to quit today though! :) I don t take medication. I don t workout, but I m skinny, 5 8 and 117lbs. My heart beat is 64 bpm and its skips beats, then stops, then flutters. Its been doing this a lot lately. All week, its scary and gives me anxiety and wakes me up at night. I feel my heart beat a lot, its annoying, and my left arm goes tingly sometimes. And my chest goes numb. Am I ok?? Should I see a doctor?
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there..
welcome to healthcare magic forum..
It looks like you might be having rhythm disorder of your heart..This might happen due to stress or due some underlying abnormality. You need to consult a cardiologist and discuss about further management of your condition. You might need to start on antiarrthymic drugs if this continues.
Please stop smoking as smoking is not good for you!!
Hope this helps.
Take care..
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor